# SDR SWAA031372

- Difficulty date: June 19, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 54,795 hours, 46,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 20131H
- Part serial: 47579
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT SVC DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT BALLAST AND BATTERY PER MM.
